# SDR DALA2014081404610

- Difficulty date: August 13, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 52,871 hours, 9,970 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 2 OVEN IN AFT GALLEY HAD A FIRE NEAR FAN, WAS NOT FOOD, FIRE WENT OUT WITH MINIMAL SMOKE.  FIRE CONTAINED IN OVEN WITH NO EXTERNAL DAMAGE CIRCUIT BREAKER COLLARED.  REPLACED OVEN.
